Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 43, NWS Green Bay, WI

June 18, 20125 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 18, 2012, 5:30 PM CDT for 5 counties in Wisconsin. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2012, 5:30 PM CDT (22:30 UTC)
Expired
Jun 18, 2012, 6:15 PM CDT
In force
45 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, WI, Calumet County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 45 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:35 PM CDTTSTM WND GST 55Appleton, WILAWRENCE UNIVERSITY CAMPUS
Jun 18, 5:53 PM CDTTSTM WND GST 50Sherwood, WIGARBAGE CANS BLOWING AROUND
Jun 18, 6:00 PM CDTHAIL 25 E Winchester, WIA FEW 2 INCH, AVERAGE 1/2 TO 1 INCH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 12:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 382 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-387 J/kg
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
382 m²/s²
0-3 km storm-relative helicity
524 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WUUS53 KGRB 182230
SVRGRB
WIC009-015-071-087-139-182315-
/O.NEW.KGRB.SV.W.0043.120618T2230Z-120618T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT MON JUN 18 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BROWN COUNTY IN NORTHEAST WISCONSIN...
  NORTHERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHEASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  NORTHERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 615 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BRILLION...OR 13 MILES SOUTHEAST OF APPLETON...AND MOVING EAST AT
  60 MPH.

  AT 520 PM...QUARTER SIZE HAIL WAS REPORTED IN MENASHA WITH THIS    
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  MANITOWOC...BRILLION...VALDERS...TWO CREEKS...COLLINS...MORRISON...
  REEDSVILLE AND WAYSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4407 8886 4430 8859 4432 8754 4423 8750
      4421 8750 4417 8752 4414 8756 4412 8761
      4410 8764 4405 8764 4404 8766 4400 8767
TIME...MOT...LOC 2230Z 268DEG 50KT 4418 8808
WIND...HAIL 60MPH 1.00IN

$$

MPC
3 follow-up statements
255 
WWUS53 KGRB 182244
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
544 PM CDT MON JUN 18 2012

WIC009-015-071-087-139-182315-
/O.CON.KGRB.SV.W.0043.000000T0000Z-120618T2315Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-MANITOWOC WI-BROWN WI-
544 PM CDT MON JUN 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BROWN...MANITOWOC...NORTHERN WINNEBAGO...SOUTHEASTERN OUTAGAMIE AND
NORTHERN CALUMET COUNTIES UNTIL 615 PM CDT...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTH OF VALDERS...OR 11 MILES NORTHWEST OF MANITOWOC...MOVING EAST
AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MANITOWOC...TWO CREEKS...BRANCH...COOPERSTOWN...FRANCIS CREEK...
  LARRABEE...SHOTO AND MISHICOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4407 8886 4430 8859 4432 8754 4423 8750
      4421 8750 4417 8752 4414 8756 4412 8761
      4410 8764 4405 8764 4404 8766 4400 8767
TIME...MOT...LOC 2244Z 268DEG 50KT 4419 8781
WIND...HAIL 60MPH 1.00IN

$$

MPC
248 
WWUS53 KGRB 182300
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
600 PM CDT MON JUN 18 2012

WIC009-015-071-087-139-182315-
/O.CON.KGRB.SV.W.0043.000000T0000Z-120618T2315Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-MANITOWOC WI-BROWN WI-
600 PM CDT MON JUN 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BROWN...MANITOWOC...NORTHERN WINNEBAGO...SOUTHEASTERN OUTAGAMIE AND
NORTHERN CALUMET COUNTIES UNTIL 615 PM CDT...

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
SOUTH OF TWO CREEKS...OR 9 MILES NORTHEAST OF MANITOWOC...MOVING EAST
AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4408 8878 4431 8830 4432 8754 4423 8750
      4421 8750 4417 8752 4414 8756 4412 8761
      4410 8764 4405 8764 4404 8766 4400 8767
TIME...MOT...LOC 2301Z 268DEG 50KT 4419 8748
WIND...HAIL 60MPH 1.00IN

$$

MPC
128 
WWUS53 KGRB 182309
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
609 PM CDT MON JUN 18 2012

WIC009-015-071-087-139-182319-
/O.EXP.KGRB.SV.W.0043.000000T0000Z-120618T2315Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-MANITOWOC WI-BROWN WI-
609 PM CDT MON JUN 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROWN...
MANITOWOC...NORTHERN WINNEBAGO...SOUTHEASTERN OUTAGAMIE AND NORTHERN
CALUMET COUNTIES IS BEING REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER 
INFORMATION.  HOWEVER QUARTER SIZE HAIL AND WIND GUSTS UP TO 60 MPH 
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHERN MANITOWOC...CALUMET...AND MANITOWOC UNTIL 645 PM.

LAT...LON 4408 8878 4431 8830 4432 8754 4423 8750
      4421 8750 4417 8752 4414 8756 4412 8761
      4410 8764 4405 8764 4404 8766 4400 8767
TIME...MOT...LOC 2309Z 268DEG 50KT 4419 8732

$$

MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:55 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 18, 2:55 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CDT MON JUN 18 2012

.SYNOPSIS..VERY ACTIVE WEATHER WITH SEVERAL ROUNDS OF
THUNDERSTORMS THE NEXT COUPLE DAYS...WITH SOME POSSIBLY SEVERE.

BROAD UPR TROF OVER MUCH OF THE NRN CONUS WL AMPLIFY THE NEXT
COUPLE DAYS AS MAJOR SHRTWV ROTATES THROUGH THE LARGE SCALE TROF
AND OUT TO THE NE. BEYOND THAT...PATTERN WL TREND TOWARD ONE WITH
BROAD UPR HIGH ANCHORED OVER THE CENTRAL PLAINS AND RIDGING NWD
ACRS THE NRN PLAINS/PRAIRIE PROVINCES OF CANADA...WITH TROFS NEAR
THE WEST COAST AND OVER THE NERN CONUS.

TEMPS WL BE SIG ABV NORMAL FOR THE NEXT COUPLE DAYS...AND NOW THAT
WIDESPREAD RAINFALL HAS OCCURRED ACRS THE AREA IT WL BE HUMID AS
WELL. TEMPS WL TREND BACK CLOSER TO NORMAL AND DRIER AIR WL SETTLE
INTO THE FCST AREA BY THE UPCOMING WEEKEND. PCPN AMNTS WL LIKELY
END UP ABV NORMAL FOR THE PERIOD...MAINLY DUE TO THE SEVERAL
ROUNDS OF TSTMS EXPECTED THE NEXT COUPLE DAYS. ALTHOUGH PCPN CHCS
WL CONT ON INTO THE MIDDLE TO LATTER PART OF THE FCST...THE
PATTERN DOESN/T APPEAR AS FAVORABLE FOR HVY PCPN BY THAT POINT.
&&

.SHORT TERM...TNGT/TUE. CONCERN IS ONGOING CONVECTION. EXPECT
CELLS WITHIN LINE TO CONGEAL DURING THE NEXT COUPLE HOURS...THEN
SAG/BUILD SWD. AS THAT HAPPENS...THE MAIN THREAT WL CHG FM HAIL TO
WIND. WILL ALSO SEE AN INCREASED THREAT OF HEAVY RAIN/URBAN
FLOODING AS THE COVERAGE INCREASES.

QUESTIONS EXIST ABOUT THE EVOLUTION OF THE CONVECTION LATER TNGT.
SOME INDICATION THAT WSW/ENE LINE WL LINGER ACRS THE AREA WELL
INTO THE NGT...WITH AN INCREASED RISK OF FLOODING. CONSIDERED A
FLASH FLOOD WATCH...BUT GIVEN DRY CONDITIONS RECENTLY RIVERS WL BE
ABLE TO TAKE A LOT OF WATER. NEED TO SEE HOW SITN EVOLVES THE NEXT
FEW HOURS...CAN ALWAYS ISSUE LATER IF NEEDED.

FRONT/REMNAMTS OF OUTFLOW SHOULD LIFT NWD TOMORROW. HOT/HUMID
CONDITONS WL SPREAD NWD ACRS THE FCST AREA IN IT/S WAKE. SHIFTED
POPS NWD DURING THE DAY.

.LONG TERM...WED NGT THROUGH NEXT TUE. KEY TO THE EARLY PART OF
THIS FCST PERIOD WL BE THE MOVEMENT OF THE FRONTAL BOUNDARY. USED
BLEND OF GUID TO PLACE POPS.

MED RANGE MODELS TRENDED TOWARD WHAT ECMWF HAD YDA...WITH MAIN
FRONT GETTING DRIVEN WELL S IN LATER PERIODS. SO ALTHOUGH PCPN
CHCS WL CONT AT TIMES...THE THREAT OF HEAVY PCPN WON/T BE AS
GREAT. TEMPS WL ALSO RETURN BACK CLSOER TO TO NORMAL.

.AVIATION...FOR 18Z TAF ISSUANCE. A COOL FRONT WILL DROP ACROSS
NORTHERN WISCONSIN TODAY BEFORE STALLING ACROSS CENTRAL WISCONSIN
TONIGHT...THEN LIFTING BACK NORTH ON TUESDAY. SHOWERS AND STORMS
ARE EXPECTED TO REDEVELOP THIS AFTERNOON ALONG THIS BOUNDARY. SOME
STORMS MAY TURN SEVERE WITH STRONG GUSTY WINDS AND LARGE HAIL AS
THE MAIN THREATS. MVFR STRATO-CU CIGS WILL LIKELY REMAIN IN PLACE
ACROSS MOST OF THE TAF SITES THIS AFTERNOON AND THEN SINK SOUTH
WITH THE FRONT. STORMS WILL LIKELY DISSIPATE WITH LOSS OF HEATING
BY MID-EVENING AND THEN RE-FIRE OVER MINNESOTA TONIGHT. SOME
STORMS FROM MINNESOTA MAY TRY TO MOVE INTO CENTRAL AND NORTH-
CENTRAL WISCONSIN LATE TONIGHT INTO TUESDAY MORNING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI
Hazardous weather outlook, Jun 18, 10:30 AM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1030 AM CDT MON JUN 18 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191530-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1030 AM CDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON INTO THIS EVENING.

THUNDERSTORMS WILL BE ON THE INCREASE AGAIN THIS AFTERNOON AND
EVENING. AT THIS TIME...THE BEST CHANCE OF STRONG TO SEVERE
THUNDERSTORMS WILL OCCUR FROM CENTRAL TO FAR NORTHEAST WISCONSIN. IN
ADDITION TO HEAVY RAINFALL...STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL
...DAMAGING WINDS...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES TUESDAY THROUGH WEDNESDAY
NIGHT. SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. HEAVY
RAINFALL IS ALSO POSSIBLE.

THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTH FRIDAY AND ACROSS
THE ENTIRE AREA FRIDAY NIGHT THROUGH SATURDAY NIGHT. IT IS STILL
TOO EARLY TO MAKE A MEANINGFUL ASSESSMENT OF THE POTENTIAL FOR
SEVERE WEATHER WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. IN
ADDITION...ANY OBSERVATIONS OF GUSTY WINDS OR HEAVY RAINFALL
SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-191530-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1030 AM CDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

INCREASING SOUTH WINDS WILL PRODUCE WAVES WHICH MAY BE HAZARDOUS
TO SMALL CRAFT TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE STORMS THROUGH THIS EVENING. LARGE
HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH
THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GUSTY SOUTH WINDS ON TUESDAY INTO TUESDAY NIGHT MAY PRODUCE WAVES
HAZARDOUS TO SMALL CRAFT.

IN ADDITION...THUNDERSTORMS COULD POSE A HAZARD TO BOATERS AT
TIMES TUESDAY THROUGH WEDNESDAY NIGHT AND AGAIN FRIDAY NIGHT
THROUGH SATURDAY NIGHT. SOME SEVERE STORMS ARE POSSIBLE WEDNESDAY
AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS AS THE
MAIN THREATS.

MPC

In the hours before

Local storm report, Jun 18, 5:05 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
505 PM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             4 NW WINCHESTER         44.24N 88.72W
06/18/2012  E1.75 INCH       WINNEBAGO          WI   EMERGENCY MNGR

            NEAR INTERSECTION OF HWY 45 AND HWY 10

&&

TERIE
Local storm report, Jun 18, 5:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
513 PM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             1 S LARSEN              44.17N 88.61W
06/18/2012  M0.50 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            ALSO SEES WALL CLOUD

&&

PATH
Local storm report, Jun 18, 5:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
514 PM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             NEENAH                  44.18N 88.44W
06/18/2012  M1.25 INCH       WINNEBAGO          WI   TRAINED SPOTTER

0512 PM     HAIL             NEENAH                  44.18N 88.44W
06/18/2012  M0.75 INCH       WINNEBAGO          WI   TRAINED SPOTTER

&&

BERSCH
Special weather statement, Jun 18, 5:17 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
517 PM CDT MON JUN 18 2012

WIZ022-039-040-182315-
BROWN-DOOR-KEWAUNEE-
517 PM CDT MON JUN 18 2012

...STRONG THUNDERSTORMS APPROACHING DOOR COUNTY...

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 18 MILES SOUTHWEST OF STURGEON BAY...MOVING EAST
AT 50 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...

KOLBERG...DYCKESVILLE...STURGEON BAY AND CLAY BANKS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY INDOORS UNTIL THE STORM PASSES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

EB
Local storm report, Jun 18, 5:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
519 PM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             MENASHA                 44.20N 88.44W
06/18/2012  M1.00 INCH       WINNEBAGO          WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jun 18, 5:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             NEENAH                  44.18N 88.44W
06/18/2012  M1.25 INCH       WINNEBAGO          WI   TRAINED SPOTTER

&&

PATH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:03 AM CDTSpecial Marine WarningGRB87 min
Jun 18, 1:34 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida56 min
Jun 18, 2:14 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon46 min
Jun 18, 2:28 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oconto47 min
Jun 18, 2:58 PM CDTSevere Thunderstorm WarningGRBMarathon47 min
Jun 18, 3:22 PM CDTTornado WarningGRBMarathon23 min
Jun 18, 3:28 PM CDTSevere Thunderstorm WarningGRBMenominee, Portage, Shawano, Waupaca47 min
Jun 18, 3:41 PM CDTTornado WarningGRBLanglade, Marathon, Menominee, Shawano34 min
Jun 18, 3:44 PM CDTSevere Thunderstorm WarningGRBMarinette31 min
Jun 18, 3:47 PM CDTSpecial Marine WarningGRB88 min
Jun 18, 3:48 PM CDTSevere Thunderstorm WarningGRBMarathon, Shawano42 min
Jun 18, 3:55 PM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Shawano, Waupaca41 min
Jun 18, 3:58 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto47 min
Jun 18, 4:07 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano20 min
Jun 18, 4:19 PM CDTTornado WarningGRBMarinette, Oconto26 min
Jun 18, 4:45 PM CDTSpecial Marine WarningGRB90 min
Jun 18, 4:51 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago39 min
Jun 18, 5:12 PM CDTSpecial Marine WarningGRB75 min
Jun 18, 5:31 PM CDTSpecial Marine WarningGRB89 min
Jun 18, 6:08 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Winnebago37 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.